Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 88, NWS Cleveland, OH

July 7, 2017Hancock County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 7, 2017, 10:46 AM EDT for Hancock County, Wood County, Ohio. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 10:46 AM EDT (14:46 UTC)
Expired
Jul 7, 2017, 11:45 AM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 151 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 11:04 AM EDTHAIL 0.88Van Buren, OH
Jul 7, 11:05 AM EDTHAIL 1Van Buren, OHPOST OFFICE EMPLOYEE REPORTED MARBLE TO QUARTER SIZED HAIL IN VAN BUREN. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 9:46 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS51 KCLE 071446
SVRCLE
OHC063-173-071545-
/O.NEW.KCLE.SV.W.0088.170707T1446Z-170707T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1046 AM EDT FRI JUL 7 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...

* Until 1145 AM EDT

* At 1046 AM EDT, a severe thunderstorm was located near Deshler, or
  13 miles northeast of Ottawa, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines. 

* Locations impacted include...
  Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
  Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
  Hoytville, Benton Ridge, Jenera, Mount Cory, Bairdstown and
  Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4127 8388 4120 8342 4100 8342 4099 8346
      4095 8346 4095 8348 4091 8348 4090 8351
      4082 8352 4082 8388
TIME...MOT...LOC 1446Z 291DEG 47KT 4117 8387 

HAIL...1.00IN
WIND...60MPH
 
$$

Adams
2 follow-up statements
536 
WWUS51 KCLE 071509
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1109 AM EDT FRI JUL 7 2017

OHC063-173-071545-
/O.CON.KCLE.SV.W.0088.000000T0000Z-170707T1545Z/
Wood OH-Hancock OH-
1109 AM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SOUTHERN WOOD AND HANCOCK COUNTIES...

At 1107 AM EDT, a severe thunderstorm was located near Van Buren, 
north of Findlay, moving east at 25 mph. Nickel size hail was 
reported in Van Buren with this storm.

HAZARD...60 mph wind gusts and quarter size hail. 

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines. 

Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
Hoytville, Benton Ridge, Jenera, Mount Cory, Bairdstown and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People 
outside should move to a shelter, inside a strong building and away 
from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4127 8388 4120 8342 4100 8342 4099 8346
      4095 8346 4095 8348 4091 8348 4090 8351
      4082 8352 4082 8388
TIME...MOT...LOC 1507Z 279DEG 23KT 4112 8360 

HAIL...1.00IN
WIND...60MPH
 
$$

Kosarik
279 
WWUS51 KCLE 071546
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1146 AM EDT FRI JUL 7 2017

OHC063-173-071555-
/O.EXP.KCLE.SV.W.0088.000000T0000Z-170707T1545Z/
Wood OH-Hancock OH-
1146 AM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD AND HANCOCK
COUNTIES HAS EXPIRED...
        
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire. However, heavy 
rain is still possible in this area and a flood warning remains in 
effect.

A severe thunderstorm watch remains in effect until 500 PM EDT for
northwestern Ohio.

LAT...LON 4127 8388 4120 8342 4100 8342 4099 8346
      4095 8346 4095 8348 4091 8348 4090 8351
      4082 8352 4082 8388
TIME...MOT...LOC 1545Z 291DEG 47KT 4097 8308 

$$

Kosarik

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 9:15 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 7, 9:15 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
915 AM EDT Fri Jul 7 2017

.SYNOPSIS...
A cold front over Wisconsin will move southeast across the area
this afternoon and evening. High pressure will shift east over
the region by Saturday night then weaken by Tuesday as a weak
cold front sinks southward across the area for Wednesday and
Thursday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Line of TSRA exiting area but still possible for scattered TSRA
to develop ahead of cluster moving across NRN IN. Front across
Michigan just north of thumb and forecast to be into NERN OH
this afternoon at max heating.

Original discussion...Complex across lower Michigan in the
pre-dawn hours is healthy, but is expected to weaken as it
reaches the OH border. Environment becomes increasingly
unfavorable as it nears our county warning area. So, question is
how much of a PoP does this warrant and how far east? Latest
hi-res models take the weakening convection across the lake and
into northern OH. Previously it was suppose to affect mainly the
I-75 corridor. Will monitor near term trends and tweak
accordingly. Bigger questions revolve around how this afternoon
turns out and this is dependent upon how the morning evolves.
Will morning convection limit storm potential or will enough
breaks in the overcast occur and storms initiate on old
boundaries laid out by this mornings convection. There is decent
model agreement that convection will initiate by early to mid
afternoon and spread southeast through the remainder of the
afternoon and early evening hours focused primarily from
Cleveland to Youngstown and points south and west. Instability
and shear ingredients present for the risk of severe storms.
Entire area remains within the slight risk area. High
temperatures will also be tricky and a 10 degree spread in model
guidance reveals that as well. Went middle of the road with
lower 80s.

Most of the rough weather is expected to be through the area by
mid evening. A few lingering showers possible along the true
cold front to cross later tonight.

Cold advection and the upper trough overhead may yield a few
lake enhanced showers early Saturday across far NE OH/NW PA.
High temperatures will be in the mid 70s. Partial clearing will
begin to take place from west to east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
High pressure will be ridging into the region from the Ohio River
Valley Saturday night and should persist into Sunday. A warm front
should be located north of the lake on Sunday and remain there into
Monday. The uncertainty is how much jet energy will move toward
the region Sunday afternoon through Monday night. Models all differ
on the timing of each ripple that moves through the upper level
trough so it will be difficult to pinpoint the shower/thunderstorm
development. Chances should increase into Monday afternoon into the
overnight as a weakening cold front drifts toward Lake Erie.

Temperatures through the short term will be near seasonal averages.
However if we end up with more convective debris cloudiness Sunday
or Monday highs could be slightly lower.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The upper level trough persists into the long term with a frontal
boundary wobbling across the region. Timing and locations of any
thunderstorms will be driven by mesoscale processes. Isolated to
scattered coverage of thunderstorms is possible every day. Otherwise
skies will vary from partly to mostly cloudy with highs very close
to seasonal averages.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Morning round of thunderstorms passing across the eastern
terminals this morning with strong gusts. After a re-grouping
during the rest of the morning hours/early afternoon, still
watching for re- development for this afternoon. Put in a TEMPO
for the most likely time frame for thunderstorms this afternoon,
but any time through early/mid evening is possible...until the
cold front passes. So, VFR expected outside of the TS.
MVFR cigs/vsby possible for the second half of Friday night,
primarily east, but confidence is still low. Winds outside of
thunderstorms southwest veering west- northwest behind the front
with minor gusts to 25 knots. Gusts in storms can be 40+ knots.

OUTLOOK...Non-VFR possible at times Sun Night thru Tue.

&&

.MARINE...
Southwesterly winds will increase ahead of a cold front today. This
will allow waves to build to near small craft advisory levels from
Willowick to Ripley. A cold front moves across the lake this evening
with winds shifting to the northwest. Cold advection in the wake of
the front will allow slightly higher wind speeds to work down to the
lake surface. Winds likely get high enough for a few hours on
Saturday to warrant a small craft advisory.  High pressure builds
onto the lake from the Ohio River Valley Saturday night and persists
into Sunday. A warm front will be near the north shore of Lake Erie
Sunday night into Monday with southwesterly winds increasing as the
next area of low pressure takes shape over the western Great Lakes.
There is uncertainty on where this warm front will be located Sunday
night into Monday which could have significant impacts on the wind
direction.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Oudeman
NEAR TERM...DJB/Oudeman
SHORT TERM...Mullen
LONG TERM...Mullen
AVIATION...Oudeman
MARINE...Mullen/Oudeman
Hazardous weather outlook, Jul 7, 4:21 AM EDT, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
421 AM EDT Fri Jul 7 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-080830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
421 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Some of the thunderstorms that develop this afternoon and evening may
be strong to severe. Damaging thunderstorm winds will be the primary
threat. Locally heavy rain is possible. These storms will be
associated with a cold front that will cross the area later tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 7, 8:16 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
816 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     MARINE TSTM WIND 9 N LAKEWOOD            41.62N 81.82W
07/07/2017  M45 MPH          LEZ166             OH   BUOY

            BUOY 45169 MEASURED A 39 KNOT MARINE THUNDERSTORM WIND
            GUST.

&&

SEFCOVIC
Local storm report, Jul 7, 8:42 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
842 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     MARINE TSTM WIND 2 NNW FAIRPORT HARBOR   41.77N 81.29W
07/07/2017  M44 MPH          LEZ147             OH   C-MAN STATION

            FAIO1 MEASURED A 38 KNOT MARINE THUNDERSTORM WIND GUST.

&&

SEFCOVIC
Local storm report, Jul 7, 9:02 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TSTM WND DMG     NOVA                    41.03N 82.30W
07/07/2017                   ASHLAND            OH   911 CALL CENTER

            ASHLAND COUNTY SHERIFF REPORTED A TREE DOWNED ON US 224
            NEAR NOVA.

0740 AM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
07/07/2017                   RICHLAND           OH   911 CALL CENTER

            RICHLAND COUNTY SHERIFF REPORTED MULTIPLE TREES DOWNED
            ACROSS THE COUNTY.

0750 AM     TSTM WND DMG     2 S MIFFLIN             40.75N 82.36W
07/07/2017                   ASHLAND            OH   911 CALL CENTER

            ASHLAND COUNTY SHERIFF REPORTED A TREE DOWN ON STATE
            ROUTE 603 SOUTH OF MIFFLIN.

&&

SEFCOVIC
Special weather statement, Jul 7, 9:07 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
907 AM EDT FRI JUL 7 2017

OHZ014-089-PAZ001>003-071400-
Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern
Erie-Crawford-
907 AM EDT FRI JUL 7 2017

...STRONG THUNDERSTORMS WILL AFFECT EASTERN ASHTABULA COUNTY AND
ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

At 906 AM EDT, a strong thunderstorm was located 7 miles north of
Andover, or 17 miles south of Conneaut, moving east at 35 mph. Other
thunderstorms will also develop this morning across Erie and
Crawford Counties in northwest Pennsylvania.

Winds in excess of 40 mph and small hail are possible with these
storms. Locally heavy rain will cause poor visibility and ponding of
water.

Locations impacted include...
Erie, Meadville, Conneaut, Corry, Edinboro, Titusville, North East,
Union City, Girard, North Kingsville, Cambridge Springs, Waterford,
Albion, Andover, Linesville, Wattsburg, Adamsville, Riceville,
Harmonsburg and Guys Mills.

LAT...LON 4229 7978 4227 7976 4201 7976 4199 7961
      4162 7961 4162 7982 4149 8000 4148 8015
      4150 8061 4194 8070 4211 8021 4214 8018
TIME...MOT...LOC 1306Z 267DEG 32KT 4171 8055

Kosarik
Local storm report, Jul 7, 9:12 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
912 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     3 S MEDINA              41.09N 81.87W
07/07/2017                   MEDINA             OH   DEPT OF HIGHWAYS

            THE MEDINA POST OF THE OHIO HIGHWAY PATROL NOTED SEVERAL
            TREES DOWN ACROSS THE COUNTY WITH A CLUSTER REPORTED
            SOUTH OF THE MEDINA AREA.

&&

SEFCOVIC
Local storm report, Jul 7, 10:43 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1043 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     HAIL             VANLUE                  40.98N 83.48W
07/07/2017  M1.00 INCH       HANCOCK            OH   FIRE DEPT/RESCUE

            SEVERAL PIECES OF 3/4 INCH TO 1 INCH HAIL REPORTED IN
            VANLUE.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:50 AM EDTSpecial Marine WarningCLE85 min
Jul 7, 6:17 AM EDTSpecial Weather StatementCLEWyandot43 min
Jul 7, 6:18 AM EDTSevere Thunderstorm WarningCLESandusky, Wood30 min
Jul 7, 6:31 AM EDTSpecial Marine WarningCLE119 min
Jul 7, 6:46 AM EDTSpecial Weather StatementCLECrawford, Erie, Hancock, Huron, Lorain, Richland and 3 more44 min
Jul 7, 6:55 AM EDTSpecial Marine WarningCLE50 min
Jul 7, 7:08 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain59 min
Jul 7, 7:21 AM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina54 min
Jul 7, 7:28 AM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland, Wayne77 min
Jul 7, 7:35 AM EDTSpecial Marine WarningCLE85 min
Jul 7, 7:43 AM EDTSpecial Weather StatementCLEAshtabula, Geauga, Lake, Portage, Summit, Trumbull62 min
Jul 7, 7:57 AM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit63 min
Jul 7, 8:40 AM EDTSevere Thunderstorm WarningCLEMahoning, Stark, Trumbull50 min
Jul 7, 10:34 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot41 min
Jul 7, 11:13 AM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot77 min
Jul 7, 11:29 AM EDTAreal Flood WarningCLEHancock, Seneca, Wood, Wyandot3 hr
Jul 7, 12:05 PM EDTTornado WarningCLECrawford, Marion, Wyandot40 min
Jul 7, 12:19 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot71 min
Jul 7, 12:22 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne68 min
Jul 7, 12:23 PM EDTAreal Flood WarningCLECrawford3 hr
Jul 7, 12:43 PM EDTAreal Flood WarningCLEMarion, Morrow3 hr
Jul 7, 12:47 PM EDTSevere Thunderstorm WarningCLEKnox73 min
Jul 7, 1:45 PM EDTAreal Flood AdvisoryCLEKnox3 hr
Jul 7, 2:11 PM EDTSpecial Weather StatementCLEHolmes34 min
Jul 7, 2:31 PM EDTAreal Flood AdvisoryCLEWyandot5 hr
Jul 7, 3:51 PM EDTSmall Craft AdvisoryCLE24 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.